# SDR C2XA01IA361

- Difficulty date: September 19, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120ER
- Aircraft serial: 120171
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, B

## Discrepancy

LFK - FLIGHT 3442, THE CREW REPORTED HEAVY SMOKE IN THE COCKPIT WITH AN ELECTRICAL SMELL.  THE CREW DE-SELECTED PACKS AND PERFORMED AN EMERGENCY DESCENT.  THE AIRCRAFT LANDED AT JFK WITHOUT INCIDENT WHERE MAINTENANCE PLACED THE NUMBER TWO PACK ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
